905.866 medical & health answers

Abortion pill answers (1391)

«Previous Page 2 from 100 Next >
Q: 

abortion pill with Twins

A: Hi Katherine This is an interesting question but I am not very familiar with this. I have looked into it a bit for you and I cant find any information to suggest that the chance of failing is higher with twins. I think that based on your bleeding and symptoms that the abortion worked but I cannot be one hundred percent. It is a shame your doctor did not have more information for you as it would frustrating trying to find answers and no one knowing!! Do you have another doctor you could ask? The only other suggestion I would have is if you know the actual name of the abortion pill you can google it and then contact the company that manufactures it. That would be your best bet for...
Q: 

what should i do after having abortion pill

A: Hi Riya, Where do you live? I don"t ever recommend the abortion pills. It is risky for your health and could have complications. It sounds like something could be wrong but I hesitate to tell you to go to the original person who gave you the abortion pills. He or she most likely would have a vested interest in what happens. So please email me at DCHERYL51@yahoo.com and tell me more about the circumstances, where you live, etc. Perhaps I can do some networking. Sincerely, Diane Cheryl...
Q: 

abortion pill didn't work,,,Why?

A: Dear Sherry, It sounds like the abortion pill did not work.  What pills did you take and how did you take the pills? Did you get them from a doctor"s office? Did you get an ultrasound or blood tests? What were the results?  It is difficult for me to advise you without the complete medical picture.   You can find out more about the abortion pill at: earlyabortion.com. Dr. Joan Earlyabortionoptions NYC, New York  ...
Q: 

Can I Take An abortion pill And Still Be Pregnant?

A: The best thing to do is to consult a doctor. They can tell you exactly how your body is reacting both to your pregnancy and to any medication you have taken. In the time between your taking the pill and your eventual abortion, your body will need time to react. So you may still feel the symptions of pregnancy. The abortion pill should have caused you to have a ''miscarriage. '' This would have looked and felt like a very heavy period. If this has happened you are not pregnant, however, if you have not had any physical effects from the pill you should see your doctor. There is one chance in approximately 500 that you may still be pregnant. Often it may take some time...


Q: 

Can I Take An abortion pill And Still Be Pregnant?

A: The best thing to do is to consult a doctor. They can tell you exactly how your body is reacting both to your pregnancy and to any medication you have taken. In the time between your taking the pill and your eventual abortion, your body will need time to react. So you may still feel the symptions of pregnancy. The abortion pill should have caused you to have a ''miscarriage. '' This would have looked and felt like a very heavy period. If this has happened you are not pregnant, however, if you have not had any physical effects from the pill you should see your doctor. There is one chance in approximately 500 that you may still be pregnant. Often it may take some time...


Q: 

Period after abortion pill

A: Dear Jill, It is common and normal to have a delayed period after the abortion pill.  However, as you say, nothing is 100% - so you should get a pregnancy test from a pharmacy and check it to be sure the abortion pill was successful.  The pregnancy test should be negative by now. As long as it is negative, there is nothing to worry about.  Your period will eventually come back to normal. It is very unfortunate that the clinic made you feel shameful.  Unfortunately, I hear this all too often.  You are a normal woman who went through a common and normal experience of dealing with an unwanted pregnancy.  Hopefully in the future we will have better medical care...
Q: 

abortion pill, bleeding

A: Dear Mandy, This kind of bleeding and spotting is completely normal after the abortion pill.  The bleeding can come and go like this for weeks to months, making it difficult to know whether it is your period, or whether it is from the abortion pill.  There is nothing to be concerned about, except to be careful not to get pregnant again.  Many women think that if they are bleeding they can"t get pregnant - this is not true! I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

abort pill / injection

A: Hello. First of all, please know I am not a doctor. For me to prescribe a pill for you would be to practice medicine without a license. Nobody ought to prescribe medication for you over the internet. You need to be examined by a doctor, who can take a proper medical history. There may be things about your body and heredity that would make taking such medications very dangerous. Even a doctor who is truly responsible won"t prescribe medication over the internet. You first need to determine if you are pregnant or not. Taking a pill when you are not pregnant would be unnecessary and potentially harmful. You aren"t even past the point when you should miss your period. The second thing you need to be aware of is that
Q: 

medical abortion pills, failed medical abortion, period after medical abortion

A: Dear Saun, It is hard to tell from the amount of bleeding you had whether the medical abortion pills worked.  You may have had a failed medical abortion. This happens about 5% of the time. The best thing to do is to check a pregnancy test.  If it is positive it may be that the pregnancy never ended, and you will need to get an evaluation.  If it is negative, there is nothing to worry about.  As long as you are not pregnant, it can be common and normal to have a delayed menstrual period. I hope this is helpful, Doctor Joan...
Q: 

abortion pill

A: Hello Carmen, I"m not a doctor but I don"t recommend the abortion pill at all. Are you under a doctor"s care? Perhaps you can get a 2nd opinion before you take the 2nd set of pills. I do know a website to go to and maybe they can refer you to someone locally to advise you. http://www.optionline.org or call 1-800-395-HELP. You will be in my prayers and please email me at DCHERYL51@yahoo.com and we can talk more. Sincerely, Diane Cheryl...
 
Contact us   |   Disclaimer & Privacy Policy   |